# SDR P5CA2016042900088

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 7,885 hours, 2,194 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456041
- Part serial: ABJ5834
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SMOKE DETECTOR IN LAV ACTIVATED ON GROUND.  R & R LAV SMOKE DETECTOR IAW AMM 26-13-00-904-001, OPS CHECK OK.
